On the spectrum of Bargmann- Toeplitz operators with symbols of variable sign.
Journal article, 2011

This paper discusses the spectrum of Toeplitz operators on Bargmann spaces. The Toeplitz operators that we study have real symbols with variable sign and compact support. A class of examples is considered in which the asymptotics of the eigenvalues of such operators can be computed. These examples show that the asymptotics depends on the geometry of the support of the positive and negative parts of the symbol. Applications to the perturbed Landau Hamiltonian are also given.

Toeplitz operators

spectrum

Author

A. Pushnitsky

King's College London

Grigori Rozenblioum

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

Journal dAnalyse Mathematique

0021-7670 (ISSN)

Vol. 114 1 317-340

Roots

Basic sciences

Subject Categories

Mathematical Analysis

DOI

10.1007/s11854-011-0019-6

More information

Created

10/7/2017